MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 24FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 24FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 724150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: a 24cm 1.5cm nutriport was placed on (b)(6) 2023.The balloon burst on (b)(6) 2023.A replacement for the device was a 24fr 1.7cm product code# 724170, lot# 1933033964 as there was no supply available in the region for the initial sizing (24cm 1.5cm).
 
Additional Manufacturer Narrative
Additional updates to the 3500a: section b5: describe event or problem - additional information received on 04/266/23 added.Section h6: health effect - additional information received on 04/27/23 therefore the clinical code 2687 was added.
 
Event or Problem Description
Additional information received on 04/27/23 states that the balloon was inflated with 6ml of sterile water.The balloon burst whilst in situ therefore the fragments will have been passed by patient.There was no further medical intervention.

Brand Name
BALLOON SLG 24FR X 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16798449
Report Number9612030-2023-03683
Device Sequence Number16928742
Product Code KNT
UDI-Device Identifier10884521011397
UDI-Public10884521011397
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number724150
Device Catalogue Number724150
Device Lot Number2027312064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown